Click here to activate Remote Access
American Mathematical Society
ISSN 2167-5163
Publications results for "Contents of: Acta Universitatis Sapientiae. Mathematica. An International Journal of the Sapientia University [2 (2010), no. 2]"

Citations

From References: 0

From Reviews: 0

MR2748466 Indexed
Murugusundaramoorthy, G.(6-VIT-MSA); Vijaya, K.(6-VIT-MSA)
Starlike harmonic functions in parabolic region associated with a convolution structure. (English summary)
Acta Univ. Sapientiae Math. 2 (2010), no. 2, 168–183.
30C45 (30C50 31A05)
Publication Year 2010

American Mathematical Society